# SDR AALA202206101286

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 89,413 hours, 11,130 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST INSIDE DOOR KNOB CAN'T OPEN FROM INSIDE. SECURED KNOB PER AMM 25-29-01. OPERATIONAL CHECK GOOD.
